MathSciNet Relay Station
MathSciNet bibliographic data
MR964110 57R20 (19K56 22E40 46L80 58G10 58G12)
Connes, Alain; Moscovici, Henri Conjecture de Novikov et groupes hyperboliques. (French) [Hyperbolic groups and the Novikov conjecture] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 9, 475–480.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement